default-icon
Neuropathy pain
Hi... I was diagnosed with neuropathy 3 years back due to vitamin D and B12 deficiency. After 3 months of course (Vit D and b12 injection) my left leg nerve weakness and burning sensation were gone. Again after 1 year whenever im taking any antibiotics for my sinus, now UTI and even paracetamol causing left leg nerve pain, burning sensation and weakness. Depending upon the dosage the pain is increasing and spreading to till neck. My concern is how do I manage the pain? In future how should I use antibiotics? Are the antibiotics damaging the nerve? Thank you.
60 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 5 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there.  I can understand your concern.  Get your blood tested for the vitamin d3 and b12 levels. They might still be low. You need to take a diet rich in b-complex vitamins. Cap. Absolut 3g once a day after food for 10 days every month for 6 months would help you. Consult a general physician in person for further evaluation and management.  Best regards. Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.